Question about Fin
Hey guys I just started my fifth month and I had a question about side effects. I was just wondering if it was possible to get side effects only some of the time. Here's what I mean. During my first month I got no sides, second month I was fine half way through but then I lost everything but then it went away. Sometimes I get rock hard erections and sometimes nothing I'm trying to determine if this is because of fin or another injury. I'm confused lol it's like a cycle there has been times after the 3rd month where I took fin and my erections were really hard. It's a cycle I dunno if this is because I might have a muscle injury I'm just trying to determine the source
I'd appreciate the feedback.
No offense but how the hell are we going to know here in cyberspace.
And unless we are trolls.
Oh dont and worry Chrisis will tell you that your world has ended from propecia.
Just dont worry and enjoy your hair.
bob, why are you trying to provoke me? Either answer the guy's question or stfu.
Originally Posted by chrisis
I guess it worked.
How can you make fun of somebody who had serious sides with Finasteride?
Originally Posted by bob13
That is seriously ****ed up bro.
Bob, No need for that Chrisis is a sound guy and only trying to help people based on his own personal experiences. He's a smart guy and his opinion is as important as anyone elses
You body will still be getting used to the drug as its relatively early days. Ride it out and try not over think it.
ok ok, Just to many people are getting scared about taking a safe drug.'
That is why so many are so scared and in their heads their already getting sides.
Ill lay off Chris.
Thanks for the support there Maradona and Spex. I'm sure J15 doesn't appreciate it either - he came here with a genuine question so let's try to focus on answering it!
J15, I agree with Spex in that you've come this far so may as well ride it out and give your body time to adjust. If after a few more months you're still having problems, then I'd suggest getting some tests done and considering coming off it. If you do decide on quitting, the consensus seems to be that it's best to "wean" off it, i.e. reduce the dosage over a period of time. There's no science to back that up, but I do think it makes sense and wish I'd done it rather than going cold turkey.
Good luck and let us know how you do.
» The Bald Truth